MathSciNet Relay Station
MathSciNet bibliographic data
MR983469 (90b:41023) 41A15 (65D07 68U05)
Seidel, Hans-Peter A new multiaffine approach to $B$-splines. Comput. Aided Geom. Design 6 (1989), no. 1, 23–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement